# SDR ASAA2024070650789

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 49,446 hours, 17,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Row 16a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT 16A FLASHING INTERMITTENTLY. GROUNDED - YES. PERFORMED EMERGENCY LIGHT OPS CHK, NO FLASHING INDICATION, REF AMM 33-51-00-720-801.
